# SDR SIMA20140124004

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,614 hours, 19,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LAMP INOPERATIVE.  R & R THE MAIN CABIN DOOR EXTERNAL EMERGENCY LAMP IAW AMM TASKS 33-50-10-000-801-A 33-50-10-400-801-A, OPERATIONS CHECKED CHECK GOOD.
